# SDR UALA2009092102975

- Difficulty date: September 21, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 46,048 hours, 12,803 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 648901
- Part serial: 1325
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG OH LP 1 STATUS MSG AT TOP OF DESCENT.  FOUND TS5256A OVHT LOOP 1 OPEN.  NEEDS NEW LOOP.  REPLACED UPPER RIGHT FAN FIRE LOOP, CHECKS OKAY.
